Representations of semisimple groups associated to nilpotent orbits
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 2, pp. 155-173.
@article{ASENS_1974_4_7_2_155_0,
     author = {Rothschild, Linda Preiss and Wolf, Joseph A.},
     title = {Representations of semisimple groups associated to nilpotent orbits},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {155--173},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1974},
     doi = {10.24033/asens.1264},
     mrnumber = {50 #10158},
     zbl = {0307.22012},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1264/}
}
TY  - JOUR
AU  - Rothschild, Linda Preiss
AU  - Wolf, Joseph A.
TI  - Representations of semisimple groups associated to nilpotent orbits
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1974
SP  - 155
EP  - 173
VL  - 7
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1264/
DO  - 10.24033/asens.1264
LA  - en
ID  - ASENS_1974_4_7_2_155_0
ER  - 
%0 Journal Article
%A Rothschild, Linda Preiss
%A Wolf, Joseph A.
%T Representations of semisimple groups associated to nilpotent orbits
%J Annales scientifiques de l'École Normale Supérieure
%D 1974
%P 155-173
%V 7
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1264/
%R 10.24033/asens.1264
%G en
%F ASENS_1974_4_7_2_155_0
Rothschild, Linda Preiss; Wolf, Joseph A. Representations of semisimple groups associated to nilpotent orbits. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 2, pp. 155-173. doi : 10.24033/asens.1264. http://www.numdam.org/articles/10.24033/asens.1264/

[1] L. Auslander and B. Kostant, Polarization and Unitary Representations of Solvable Lie Groups (Inventiones Math., 14, 1971, p. 255-354). | MR | Zbl

[2] R. J. Blattner, On induced representations, II : Infinitesimal induction (Amer. J. Math., vol. 83, 1961, p. 499-512). | MR | Zbl

[3] É. Cartan, La géométrie des groupes simples (Annali di Mat., vol. 4, 1927, p. 209-256). | JFM

[4] N. Conze and M. Duflo, Sur l'algèbre enveloppante d'une algèbre de Lie résoluble (Bull. Soc. Math. Fr. t. 94, 1970, p. 201-208). | MR | Zbl

[5] M. Duflo, Caractères des groupes et des algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970, p. 23-74). | Numdam | MR | Zbl

[6] M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 71-120). | Numdam | MR | Zbl

[7] G. B. Elkington, Centralizers of unipotent elements in semisimple algebraic groups (J. Algebra, vol. 23, 1972, p. 137-163). | MR | Zbl

[8] Harish-Chandra, On some applications of the universal enveloping algebra of a semisimple Lie algebra (Trans. Amer. Math. Soc., vol. 70, 1951, p. 28-96). | MR | Zbl

[9] Harish-Chandra, Harmonic analysis on semisimple Lie groups (Bull. Amer. Math. Soc., vol. 76, 1970, p. 529-551). | MR | Zbl

[10] Harish-Chandra, On the theory of the Eisenstein integral, Springer-Verlag (Lecture Notes in Math., vol. 266, 1971, p. 123-149). | MR | Zbl

[11] A. A. Kirillov, Unitary representations of nilpotent Lie groups (Uspeki Mat. Nauk., 17, 1962, p. 57-110). | MR | Zbl

[12] B. Kostant, The principal three dimensional subgroup and the Betti numbers of a complex simple Lie group (Amer. J. Math., vol. 81, 1959, p. 973-1032). | MR | Zbl

[13] B. Kostant, Lie group representations on polynomial rings (Amer. J. Math., vol. 85, 1963, p. 327-404). | MR | Zbl

[14] B. Kostant, Quantization and unitary representations, Springer-Verlag (Lecture Notes in Math., vol. 170, 1970, p. 87-207). | MR | Zbl

[15] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces (Amer. J. Math., vol. 93, 1971, p. 753-809). | MR | Zbl

[16] H. Matsumoto, Quelques remarques sur les groupes de Lie algébriques réels (J. Math. Soc. Japan, vol. 16, 1964, p. 419-446). | MR | Zbl

[17] C. C. Moore, Representations of solvable and nilpotent groups and harmonic analysis on nil- and solvmanifolds (Amer. Math. Soc. Proceedings of Symposia in Pure Math., vol. 26, 1973, p. 3-44). | MR | Zbl

[18] H. Ozeki and M. Wakimoto, On polarizations of certain homogeneous spaces (Hiroshima Math. J., vol. 2, 1972, p. 445-482). | MR | Zbl

[19] L. Pukánszky, On the unitary representations of exponential groups (J. Functional Analysis, vol. 2, 1968, p. 73-113). | MR | Zbl

[20] L. Pukánsky Characters of algebraic solvable groups (J. Functional Analysis, vol. 3, 1969, p. 435-494). | MR | Zbl

[21] S. Rallis, Lie group representations associated to symmetric spaces, thesis, M. I. T., 1968.

[22] M. Wakimoto, Polarizations of certain homogeneous spaces and most continuous principal series (Hiroshima Math. J., vol. 2, 1972, p. 483-533). | MR | Zbl

[23] G. Warner, Harmonic Analysis on Semisimple Lie Groups I, II (Grundlehren Math. Wissensch., vol. 188, and 189, Springer-Verlag, 1972). | Zbl

[24] J. A. Wolf, The action of a real semisimple group a on complex flag manifold, I : Orbit structure and holomorphic arc components (Bull. Amer. Math. Soc., vol. 75, 1969, p. 1121-1237). | MR | Zbl

[25] J. A. Wolf, The action of a real semisimple group on a complex flag manifold, II : Unitary representations on partially holomorphic cohomology spaces [Memoirs Amer. Math. Soc., Number 138, 1974]. | MR | Zbl

[26] J. A. Wolf, Partially harmonic spinors and representations of reductive Lie groups [J. Funct. Anal., vol. 15, 1974, p. 117-154]. | MR | Zbl

[27] P. Bernat, N. Conze, M. Duflo, M. Lévy-Nahas, M. Rais, P. Renouard et M. Vergne, Représentations des Groupes de Lie Résolubles, Dunod, Paris, 1972. | MR | Zbl

Cited by Sources: